Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 79, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 14, 2011, 2:32 PM EDT for Durham County, Orange County, North Carolina. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2011, 2:32 PM EDT (18:32 UTC)
- Expired
- May 14, 2011, 3:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Durham County, NC, Orange County, NC
The radar
The Raleigh/Durham radar (KRAX), 70 km from the middle of the area, began a volume at 18:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 2:46 PM EDT | HAIL 0.75 | 5 Ese Hillsborough, NC | DIME SIZED HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 473 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 735 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
508
WUUS52 KRAH 141832
SVRRAH
NCC063-135-141915-
/O.NEW.KRAH.SV.W.0079.110514T1832Z-110514T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
232 PM EDT SAT MAY 14 2011
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN DURHAM COUNTY IN CENTRAL NORTH CAROLINA
EASTERN ORANGE COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 315 PM EDT
* AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 5 MILES SOUTH OF HILLSBOROUGH...MOVING
NORTHEAST AT 20 MPH. QUARTER SIZED HAIL AND WINDS IN EXCESS OF 58
MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HILLSBOROUGH...
SCHLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
THIS STORM IS PRODUCING LARGE HAIL CAPABLE OF BREAKING WINDOWS...
DAMAGING ROOFS AND DENTING VEHICLES. STAY INSIDE AWAY FROM WINDOWS
UNTIL THE STORM HAS PASSED.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR CENTRAL NORTH CAROLINA.
&&
LAT...LON 3623 7886 3591 7906 3600 7916 3624 7913
3624 7887
TIME...MOT...LOC 1832Z 204DEG 16KT 3602 7908
$$
ELLIS2 follow-up statements
374
WWUS52 KRAH 141842
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
242 PM EDT SAT MAY 14 2011
NCC063-135-141915-
/O.CON.KRAH.SV.W.0079.000000T0000Z-110514T1915Z/
DURHAM NC-ORANGE NC-
242 PM EDT SAT MAY 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR EASTERN ORANGE AND NORTHWESTERN DURHAM COUNTIES...
AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
HILLSBOROUGH...MOVING NORTHEAST AT 20 MPH.
HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
DAMAGING WINDS IN EXCESS OF 58 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... SCHLEY AND ROUGEMONT.
THIS STORM IS PRODUCING LARGE HAIL CAPABLE OF BREAKING WINDOWS...
DAMAGING ROOFS AND DENTING VEHICLES. STAY INSIDE AWAY FROM WINDOWS
UNTIL THE STORM HAS PASSED.
WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 7 7...6 3 3...6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3623 7886 3591 7906 3606 7912 3624 7913
3624 7887
TIME...MOT...LOC 1842Z 204DEG 16KT 3606 7906
$$
ELLIS568
WWUS52 KRAH 141856
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
256 PM EDT SAT MAY 14 2011
NCC063-135-141915-
/O.CON.KRAH.SV.W.0079.000000T0000Z-110514T1915Z/
DURHAM NC-ORANGE NC-
256 PM EDT SAT MAY 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR NORTHEASTERN ORANGE AND NORTHWESTERN DURHAM COUNTIES...
AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
ROUGEMONT...OR 10 MILES NORTHEAST OF HILLSBOROUGH...MOVING NORTHEAST
AT 20 MPH.
HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.
WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 7 7...6 3 3...6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
SATURDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3624 7887 3623 7886 3598 7901 3599 7903
3624 7902
TIME...MOT...LOC 1856Z 204DEG 16KT 3618 7898
$$
ELLISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 1:30 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 14, 1:30 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 130 PM EDT SAT MAY 14 2011 .SYNOPSIS... A WEAK SURFACE TROUGH WILL REMAIN TO OUR WEST TODAY...THEN DRIFT SLOWLY EAST ACROSS CENTRAL NORTH CAROLINA SUNDAY AND SUNDAY NIGHT. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1010 AM... AVAILABLE POTENTIAL ENERGY DOWN FROM FRIDAY AND LAST NIGHT... TO LESS THAN 2000 JOULES. FREEZING LEVELS DOWN A COUPLE THOUSAND FEET...GENERALLY AT 11000 FEET THIS AFTERNOON. A LOW WETBULB ZERO RANGING FROM UNDER 9000 FEET WEST TO NEAR 10000 FEET EAST. SEVERE HAIL THREAT BETTER THAN FRIDAY WITH WET MICROBURST THREAT CONTINUING. CONVECTION SHOULD START A FEW HOURS EARLIER THAN FRIDAY WITH LOWER CONVECTIVE TEMPEATURES FORECAST. I LIKE THE NAM DEPICTION OF ENHANCED LOW LEVEL JET DEVELOPING TONIGHT WHERE THE PRESSURE GRADIENT SLIGHTLY HIGHER... NEAR AND EAST OF HIGHWAY ONE. RESULTING LOW LEVEL ADVECTION WHICH WILL STEEPEN LOW LEVEL LAPSE RATES... ALLOWING FOR PERSISTENT POTENTIALLY SEVERE STORMS WELL PAST MIDNIGHT IN THIS AREA. THE GFS AND ECMWF ARE AGGRESSIVE IN BRINGING MID LEVEL DRYING TO THE AREA TONIGHT WITH THE NAM BARELY DRYING THE SOUTH CAROLINA BORDER AT SUNRISE SUNDAY. WATER VAPOR SUGGESTS THE GFS AND ECMWF PERHAPS CORRECT. IF THE 12Z NAM CONFIRMS... THE SEVERE THREAT TONIGHT MAY BE SWEPT FROM THE AREA SOUTHWEST TO NORTHEAST A BIT EARLIER THAN STATED ABOVE... BUT STILL PERSISTING PAST MIDNIGHT. OTHERWISE FORECAST IN GENERAL IN GOOD SHAPE. TEMPERATURES WILL AGAIN BE SLOW TO RISE IN THE NORTHWEST AND CLOSE TO THE VIRGINIA BORDER DUE TO PERSISTENT LOW CLOUDINESS. TEMPERATURES A LITTLE WARMER NORTHWEST (UPPER 70S) THAN FRIDAY WITH A BIT MORE SUNSHINE. ELSEWHERE TEMPERATURES NOT FAR FROM FRIDAY... AT NEAR 80 TO MID 80S. LOW TEMPERATURES NEAR TO A BIT COOLER THAN THIS MORNING... WITH A FEW UPPER 50S... BUT LOWER 60S MORE COMMON. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... AS OF 130 PM SATURDAY... CUTOFF LOW WILL REMAIN IN THE OHIO VALLEY VICINITY AS THE OMEGA BLOCKING PATTERN PERSISTS INTO THE EARLY PART OF THE WEEK. A DISTINCT SHORT WAVE WAS VISIBLE OVER THE UPPER MIDWEST...WESTERN DAKOTAS...ON WATER VAPOR IMAGERY AND IN ANALYSIS THIS MORNING. THE LATEST MODEL ITERATIONS MAINTAIN THE INTEGRITY AND IDENTITY OF THIS SHORT WAVE AS IT SLIDES DOWN THE RIDGE AND AROUND THE CUTOFF... BEFORE BEING ABSORBED INTO THE LOW LATE MONDAY. INSOLATION IS EXPECTED TO BE WEAK AT BEST...AND WITH THE COOL TROF AXIS INCHING EAST...HIGH TEMPS WILL STALL IN LOW 70S NORTHWEST TO UPPER 70S SOUTH AND EAST. HOW FAR SOUTH THE INCOMING SHORT WAVE AND ACCOMPANYING DYNAMIC SUPPORT PROGRESSES BEFORE BEING INCORPORATED INTO THE LARGER PATTERN WILL ULTIMATELY DETERMINE THE TIMING AND PLACEMENT FOR BETTER CONVECTIVE COVERAGE MONDAY AND MONDAY NIGHT. THIS TIMING WOULD FAVOR MONDAY EVENING AND THROUGH THE OVERNIGHT AS PROGGED AT THIS TIME...THUS WILL HAVE SLIGHT CHANCES FOR SHOWERS THROUGH MONDAY AFTERNOON...INCREASING TO HIGH CHANCES FOR SHOWERS AND SCATTERED THUNDER IN THE EVENING THROUGH EARLY OVERNIGHT PERIOD. MINS MONDAY NIGHT WILL BE IN THE MID 50S. && .LONG TERM /TUESDAY THROUGH SATURDAY/... AS OF 130 PM SATURDAY... TUESDAY AND WEDNESDAY...CHANCES FOR RAIN WILL BE WELL ABOVE CLIMATOLOGICAL NORMS AND CONVECTION WILL BE MORE WIDESPREAD IN THE LATE DAY FOLLOWING A TYPICAL DIURNAL PATTERN. BUT...UNCERTAINTY IN THE PROXIMITY AND DETAILS OF THE DYNAMICS CIRCLING THE PERSISTENT UPPER CUTOFF MAKE PINNING DOWN TIMING FOR ENHANCED CONVECTION GUESSWORK. WILL MAINTAIN A SLIGHT CHANCE IN THE OVERNIGHT TO CHANCE POP IN THE AFTERNOON AND EVENING BOTH DAYS. WITH NO CHANGE IN AIRMASS THROUGH THE PERIOD...HIGH TEMPS WILL TREND SLIGHTLY BELOW NORMAL...70 TO 75 BOTH DAYS...WHILE MINS WILL BE TEMPERED BY CLOUD COVERAGE AND HIGH HUMIDITY...MID 50S. THURSDAY THROUGH SATURDAY...THE OVERALL BLOCKING PATTERN SHOWS SLOW TRANSLATION EAST AND THE UPPER LOW WOULD BE EITHER LIFTING OUT OR NUDGED EAST...PUTTING US UNDER A LOW AMPLITUDE UPPER RIDGE WITH NORTHWEST FLOW THURSDAY THROUGH SATURDAY. THIS WILL DECREASE...BUT NOT COMPLETELY ELIMINATE...THE CHANCES FOR MAINLY DIURNAL PRECIP INTO THE WEEKEND. REDUCED CLOUD COVERAGE WILL ALLOW THE AIRMASS TO GRADUALLY WARM A LITTLE MORE EACH DAY...REACHING THE MID 70S TO LOWER 80S ON SATURDAY. MINS WILL BE IN THE 50S. && .AVIATION /13Z SATURDAY THROUGH WEDNESDAY/... AS OF 650 AM SATURDAY... AREAS OF VISIBILITY BELOW A HALF MILE OVER THE COASTAL PLAIN AND SANDHILLS INCLUDING KFAY AND KRWI WILL LIFT/DISSIPATE BETWEEN 8 AND 10 AM. OTHERWISE STRATUS OVER THE WESTERN AND SOUTHERN PIEDMONT EARLY THIS MORNING SHOULD SLOWLY LIFT THIS MORNING. THE APPROACH OF A TROUGH IN THE MID LEVELS OF THE ATMOSPHERE INTERACTING WITH THE MOIST UNSTABLE AIR MASS OVER CENTRAL NC WILL TRIGGER SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS AFTERNOON...LASTING THROUGH THIS EVENING. PEAK COVERAGE SHOULD BE BETWEEN 3 PM AND 10 PM. THE STRONGER STORMS WILL PRODUCE WIND GUSTS NEAR 50 MPH AND HAIL TO THE SIZE OF QUARTERS. ANOTHER BOUT OF STRATUS AND FOG EXPECTED LATE TONIGHT INTO EARLY SUNDAY MORNING. SCATTERED CONVECTION EXPECTED SUNDAY AFTERNOON. THOUGH COVERAGE MAY NOT BE AS WIDESPREAD AS SATURDAY...THE STORMS MAY BE A LITTLE STRONGER. SCATTERED MAINLY AFTERNOON THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING MONDAY THROUGH WEDNESDAY. SOME MVFR FOG POSSIBLE EACH MORNING WITHIN A FEW HOURS OF SUNRISE. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS NEAR TERM...RLH SHORT TERM...MLM LONG TERM...MLM AVIATION...WSS
Hazardous weather outlook, May 14, 6:03 AM EDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 603 AM EDT SAT MAY 14 2011 NCZ007>011-021>028-038>043-073>078-083>086-088-089-150930- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 603 AM EDT SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH THIS EVENING. THE MAIN SEVERE WEATHER THREAT WILL BE HAIL UP TO THE SIZE OF QUARTERS AND DAMAGING DOWNBURST WINDS. THE SEVERE WEATHER THREAT WILL BE GREATEST BETWEEN 1 PM AND 9 PM. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE MAIN SEVERE WEATHER THREAT WILL BE HAIL UP TO THE SIZE OF QUARTERS AND DAMAGING DOWNBURST WINDS. THE SEVERE WEATHER THREAT WILL BE GREATEST BETWEEN 4 PM AND 10 PM. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, May 14, 12:29 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1229 PM EDT SAT MAY 14 2011 NCZ039-141715- RANDOLPH- 1229 PM EDT SAT MAY 14 2011 ...A STRONG THUNDERSTORM WILL MOVE ACROSS RANDOLPH COUNTY THROUGH 115 PM EDT... AT 1229 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER ASHEBORO...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...ASHEBORO...RANDLEMAN. HAZARDS INCLUDE... PEA SIZE HAIL. GUSTY WINDS OF 30 TO 40 MPH. DEADLY CLOUD TO GROUND LIGHTNING. HEAVY RAINFALL AND MINOR FLOODING. SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS... POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. DON'T WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE FIRST SOUND OF THUNDER. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY. && LAT...LON 3592 7993 3590 7965 3560 7980 3566 8001 TIME...MOT...LOC 1629Z 207DEG 14KT 3572 7988 ELLIS
Special weather statement, May 14, 2:18 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
218 PM EDT SAT MAY 14 2011
NCZ024-141900-
ORANGE-
218 PM EDT SAT MAY 14 2011
...A STRONG THUNDERSTORM WILL MOVE ACROSS ORANGE COUNTY THROUGH 300
PM EDT...
AT 218 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CARRBORO...OR ABOUT OVER CHAPEL HILL...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...EFLAND...
HILLSBOROUGH...SCHLEY.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.
&&
LAT...LON 3624 7914 3624 7896 3620 7895 3600 7899
3598 7899 3597 7900 3592 7901 3587 7903
3586 7907 3589 7925 3625 7919 3625 7916
TIME...MOT...LOC 1818Z 206DEG 20KT 3597 7910
ELLISThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 8:34 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Johnston, Sampson, Wayne | 56 min |
| May 13, 9:46 PM EDT | Special Weather Statement | RAH | Davidson, Randolph | 59 min |
| May 13, 9:56 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 34 min |
| May 13, 10:25 PM EDT | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 50 min |
| May 13, 11:14 PM EDT | Special Weather Statement | RAH | Anson, Montgomery, Richmond | 61 min |
| May 13, 11:20 PM EDT | Special Weather Statement | RAH | Alamance | 55 min |
| May 14, 12:22 AM EDT | Special Weather Statement | RAH | Chatham, Durham, Franklin, Nash, Orange, Wake | 53 min |
| May 14, 1:25 AM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 50 min |
| May 14, 2:06 AM EDT | Severe Thunderstorm Warning | RAH | Johnston | 39 min |
| May 14, 2:28 AM EDT | Areal Flood Advisory | RAH | Johnston, Nash, Wilson | 97 min |
| May 14, 3:12 AM EDT | Special Weather Statement | RAH | Greene | 33 min |
| May 14, 12:29 PM EDT | Special Weather Statement | RAH | Randolph | 46 min |
| May 14, 2:18 PM EDT | Special Weather Statement | RAH | Orange | 42 min |
| May 14, 2:49 PM EDT | Special Weather Statement | RAH | Sampson | 56 min |
| May 14, 2:49 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 41 min |
| May 14, 3:00 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Sampson | 42 min |
| May 14, 3:31 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville | 44 min |
| May 14, 3:38 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne | 37 min |
| May 14, 3:48 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Wake | 13 min |
| May 14, 4:02 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 21 min |
| May 14, 4:03 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Sampson, Wayne | 42 min |
| May 14, 4:44 PM EDT | Special Weather Statement | RAH | Edgecombe, Nash, Wilson | 61 min |
| May 14, 4:45 PM EDT | Special Weather Statement | RAH | Anson | 45 min |
| May 14, 4:50 PM EDT | Special Weather Statement | RAH | Wake | 40 min |
| May 14, 5:22 PM EDT | Special Weather Statement | RAH | Edgecombe, Halifax, Nash | 53 min |
| May 14, 5:35 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 40 min |
| May 14, 5:52 PM EDT | Special Weather Statement | RAH | Hoke, Moore, Richmond, Scotland | 53 min |
| May 14, 7:09 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett, Hoke | 66 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.